# SDR R61A2020092500643

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 15,966 hours, 10,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP WORN IN FRONT OF WARDROBE.  R & R PHOTOLUMINESCENT STRIP, PER AMM 33-50-21.
